MathSciNet Relay Station
MathSciNet bibliographic data
MR140437 05.40
Hoffman, A. J.; Singleton, R. R. On Moore graphs with diameters $2$ and $3$. IBM J. Res. Develop. 4 1960 497–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement